MathSciNet Relay Station
MathSciNet bibliographic data
MR221599 (36 #4651) 60.65
McKean, H. P., Jr. An integral equation arising in connection with Markov chains. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 1967 298–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement